Soit f une forme modulaire cuspidale propre pour les opérateurs de Hecke de poids 2k−2⩾2 et niveau 1. Soient p un nombre premier ordinaire pour f et Vf la représentation galoisienne p-adique associée de poids 2k−3. On montre que si la fonction zêta de f s'annule en s=k−1 avec un ordre impair, le groupe de Selmer
Let f be a cuspidal eigenform of weight 2k−2⩾2 and level 1. Suppose p is an ordinary prime for f and Vf is the p-adic representation of weight 2k−3 associated to f. We show that if the zeta function of f vanishes at s=k−1 to odd order, then the Selmer group
Accepté le :
Publié le :
Christopher Skinner 1 ; Eric Urban 2
@article{CRMATH_2002__335_7_581_0, author = {Christopher Skinner and Eric Urban}, title = {Sur les d\'eformations p-adiques des formes de {Saito{\textendash}Kurokawa}}, journal = {Comptes Rendus. Math\'ematique}, pages = {581--586}, publisher = {Elsevier}, volume = {335}, number = {7}, year = {2002}, doi = {10.1016/S1631-073X(02)02540-2}, language = {fr}, }
Christopher Skinner; Eric Urban. Sur les déformations p-adiques des formes de Saito–Kurokawa. Comptes Rendus. Mathématique, Volume 335 (2002) no. 7, pp. 581-586. doi : 10.1016/S1631-073X(02)02540-2. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02540-2/
[1] E2, Θ, and overconvergence, Internat. Math. Res. Notices, Volume 1 (1995), pp. 23-24
[2] K. Kato, p-adic Hodge theory and values of zeta function of modular forms, Preprint
[3] M. Kisin, Overconvergent modular forms and the Fontaine–Mazur conjecture, Preprint
[4] G. Laumon, Fonctions Zéta des variétés de Siegel de dimension 3, Preprint
[5] On the Saito–Kurokawa lifting, Invent. Math., Volume 71 (1983)
[6] R. Schmidt, Generalized Saito–Kurokawa liftings, Preprint
[7] Several variable p-adic families of Siegel–Hilbert cusp eigensystems and their Galois representations, Ann. Sci. École Norm. Sup. (4), Volume 32 (1999), pp. 499-574
[8] E. Urban, Sur les représentations p-adiques associées aux représentations cuspidales de
[9] R. Weissauer, Four dimensional Galois representations, Preprint
[10] Correspondances de Shimura et quaternions, Forum Math., Volume 3 (1991), pp. 219-307
- On
-adic -functions for via pullbacks of Saito-Kurokawa lifts, Journal of Number Theory, Volume 249 (2023), pp. 131-182 | DOI:10.1016/j.jnt.2023.02.016 | Zbl:1517.11044 -
-adic -functions for unitary groups, Forum of Mathematics, Pi, Volume 8 (2020), p. 160 (Id/No e9) | DOI:10.1017/fmp.2020.4 | Zbl:1473.11118 - Families of Picard modular forms and an application to the Bloch-Kato conjecture, Compositio Mathematica, Volume 155 (2019) no. 7, pp. 1327-1401 | DOI:10.1112/s0010437x1900736x | Zbl:1505.11090
- The Iwasawa Main Conjectures for
, Inventiones Mathematicae, Volume 195 (2014) no. 1, pp. 1-277 | DOI:10.1007/s00222-013-0448-1 | Zbl:1301.11074 - Eigenvarieties for reductive groups, Annals of Mathematics. Second Series, Volume 174 (2011) no. 3, pp. 1685-1784 | DOI:10.4007/annals.2011.174.3.7 | Zbl:1285.11081
- On the Eisenstein ideal for imaginary quadratic fields, Compositio Mathematica, Volume 145 (2009) no. 3, pp. 603-632 | DOI:10.1112/s0010437x09003984 | Zbl:1247.11081
- On the
-adic deformations of certain automorphic representations., Journal of the Institute of Mathematics of Jussieu, Volume 5 (2006) no. 4, pp. 629-698 | DOI:10.1017/s147474800600003x | Zbl:1169.11314 - Non-tempered forms for
and Bloch-Kato conjectures., Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, Volume 37 (2004) no. 4, pp. 611-662 | DOI:10.1016/j.ansens.2004.05.001 | Zbl:1201.11051
Cité par 8 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier